| Model Number |
37022 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: (b)(6) 2021, udi#: (b)(4); product id: 977d260, serial/lot #: (b)(4), ubd: (b)(6) 2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Study article summary: the study aimed to determine the feasibility of polymodal modulation therapy in subjects with chronic intractable lower back pain with or without leg pain.The authors concluded that the results of the study confirmed the functionality, efficacy, and safety of pm-scs in a trial phase stimulation period.Reported event: one patient (b)(6) experienced lead movement that was ¿definitely¿ procedure or device related.The event severity was considered mild and was resolved with reprogramming 2 days after the event.It was noted the patient¿s ¿leads had moved down¿ and the subject exited from the study.It was noted the patient had enrolled in the study on (b)(6) 2017 and withdrew from the study on (b)(6) 2017.Additional information received from the study¿s director of research reported that x-ray imaging performed on (b)(6) 2017 indicated the leads had moved down to a location that would not provide optimal pain relief.It was noted the event had started on (b)(6) 2017 and was resolved on (b)(6) 2017 after the patient¿s trialing leads were removed.Though it was reported the event was not unanticipated, it was noted the cause of the event was not clearly determined.No further complications were reported or anticipated.Please note the first paragraph of the reported event was initially reported in regulatory report 3007566237-2017-04865, but has since been split into this separate regulatory report due to the receipt of unique identifiers involving the patient.All further information received regarding the above reported event will be reported as part of this regulatory report.